# SDR 2002F00421

- Difficulty date: December 5, 2001
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N702M
- Make and model: Swrngn SA227AC
- Aircraft serial: AC702
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781032135
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-0UT, BOTH HYDRAULIC LIGHTS CAME ON AND HYDRAULIC PRESSURE GAGE WENT TO ZERO.  CREW LANDED AFTER DECLARING EMERGENCY AND MANUALLY EXTENDING THE GEAR.  SUSPECTED BREAK IN HYDRAULIC LINE CAUSING FLUID LOSS LEADING TO HYDRAULIC PRESSURE LOSS.  REPLACED FLAP UP HYDRAULIC LINE FROM POEWR PACK TO AFT LEFT NACELLE AREA.  (M)
